Moscow Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 4, Pages 825–836 (Mi mmj647)  

Multiplicities of bifurcation sets of Pham singularities

V. A. Vassilievab

a Steklov Mathematical Institute of Russian Academy of Sciences
b National Research University Higher School of Economics

Abstract: The local multiplicities of the caustics, the Maxwell sets, and the complex Stokes sets in the spaces of versal deformations of Pham singularities (that is, of germs of holomorphic functions $\mathbb C^n\to\mathbb C$, which are expressed by the sums of degrees of coordinate functions) are calculated.

Key words and phrases: singularity theory, versal deformation, caustic, Maxwell set, Stokes set, morsification, computational complexity.

Funding Agency Grant Number
Russian Science Foundation 16-11-10316
Research supported by the Russian Science Foundation grant, project 16-11-10316.


DOI: https://doi.org/10.17323/1609-4514-2017-17-4-825-836

Full text: http://www.mathjournals.org/.../2017-017-004-013.html
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1701.03909
MSC: 32S30, 14B07, 58K60
Received: January 14, 2017
Language:

Citation: V. A. Vassiliev, “Multiplicities of bifurcation sets of Pham singularities”, Mosc. Math. J., 17:4 (2017), 825–836

Citation in format AMSBIB
\Bibitem{Vas17}
\by V.~A.~Vassiliev
\paper Multiplicities of bifurcation sets of Pham singularities
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 4
\pages 825--836
\mathnet{http://mi.mathnet.ru/mmj647}
\crossref{https://doi.org/10.17323/1609-4514-2017-17-4-825-836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3734665}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416897600013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036569400}


Linking options:
  • http://mi.mathnet.ru/eng/mmj647
  • http://mi.mathnet.ru/eng/mmj/v17/i4/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:129
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021